# SDR MWEA060136

- Difficulty date: June 24, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 50,092 hours, 47,696 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL STRAINER CLOGGING LIGHT ILLUMINATED.  REMOVED AND REPLACED LEFT ENGINE MAIN OIL FILTER.
